RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 81, Issue 2, Pages 280–293 (Mi mz3554)  

This article is cited in 1 scientific paper (total in 1 paper)

On a Generalization of Pólya's Theorem

I. P. Rochev

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We consider generalizations of Pólya's theorem to the case of entire functions taking algebraic values at natural or integer points.

Keywords: Pólya's theorem on entire functions, entire function, algebraic number, maximum principle, Stirling's formula

DOI: https://doi.org/10.4213/mzm3554

Full text: PDF file (477 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 81:2, 247–259

Bibliographic databases:

UDC: 517.53
Received: 11.07.2006

Citation: I. P. Rochev, “On a Generalization of Pólya's Theorem”, Mat. Zametki, 81:2 (2007), 280–293; Math. Notes, 81:2 (2007), 247–259

Citation in format AMSBIB
\Bibitem{Roc07}
\by I.~P.~Rochev
\paper On a Generalization of P\'olya's Theorem
\jour Mat. Zametki
\yr 2007
\vol 81
\issue 2
\pages 280--293
\mathnet{http://mi.mathnet.ru/mz3554}
\crossref{https://doi.org/10.4213/mzm3554}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2333886}
\zmath{https://zbmath.org/?q=an:1133.11064}
\transl
\jour Math. Notes
\yr 2007
\vol 81
\issue 2
\pages 247--259
\crossref{https://doi.org/10.1134/S0001434607010270}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000244695200027}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33947545921}


Linking options:
  • http://mi.mathnet.ru/eng/mz3554
  • https://doi.org/10.4213/mzm3554
  • http://mi.mathnet.ru/eng/mz/v81/i2/p280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. P. Rochev, “A generalization of Gelfond's and Waldschmidt's theorems on integer-valued entire functions”, Sb. Math., 202:8 (2011), 1207–1229  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:227
    Full text:78
    References:37
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017